# SDR 96ZZZX2334

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799SC
- Make and model: Lear 60LEAR
- Aircraft serial: 067
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Drain Tube
- Condition: Loose
- Location: Vanity Sink
- Part time: 71 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEACON/STROBE - CIRCUIT BREAKER TRIPPED.  LOWER BEACON FOUND WATER CONTAMINATED.  REMOVED CENTER AISLE FLOOR BOARDS FROM COCKPIT TO LAVATORY, DRIED OUT INSULATION AND UNDER FLOOR AREA.  FOUND ICE BUCKET DRAIN TUBE LOOSE AT DRAIN MAST FITTING.  INSTALLED A FLARED .3750 INCH STUB TUBE AND CLAMPED TYGON DRAIN TUBE TO IT WITH EXISITNG CLAMP.  FOUND VANITY SINK DRAIN B-NUT LEAKING AT MAST.  TIGHTENED B-NUT, ALL LEAK CHECKS OK.  REINSTALLED INTERIOR AS NECESSARY.  INSTALLED NEW LOWER BEACON.
